# SDR N6WA2015032101

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,709 hours, 17,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WHEEL DID NOT DEPLOY.  INSPECTED PAX DOOR FOR STRUCTURAL DAMAGE, NONE NOTED.  ACFT SAFE FOR A ONE TIME FERRY FLIGHT.
